Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 3, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Apr 29, 2013, 2:20 AM MST for 4 counties in Arizona. It took effect at Apr 30, 2013, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2013, 2:20 AM MST (09:20 UTC)
- In effect from
- Apr 30, 2013, 11:00 AM MST
- Expired
- Apr 30, 2013, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 3843 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
713 WWUS85 KFGZ 290920 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 220 AM MST MON APR 29 2013 ...STRONG WINDS AND LOW HUMIDITY WILL LIKELY PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF NORTHERN ARIZONA ON TUESDAY... .A DRY COLD FRONT WILL APPROACH ARIZONA ON TUESDAY BRINGING GUSTY SOUTHWEST WINDS. WARM TEMPERATURES AND LOW RELATIVE HUMIDITY VALUES ARE EXPECTED TO CONTINUE. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR MUCH OF NORTHERN ARIZONA ON TUESDAY. AZZ109>113-115-116-139-140-291730- /O.UPG.KFGZ.FW.A.0002.130430T1800Z-130501T0200Z/ /O.NEW.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 220 AM MST MON APR 29 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...STRONG WINDS WILL DEVELOP BY LATE MORNING TUESDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ104>108-114-117-138-291730- /O.NEW.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 220 AM MST MON APR 29 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * TIMING...STRONG WINDS WILL DEVELOP BY LATE MORNING TUESDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
5 follow-up statements
076 WWUS85 KFGZ 291722 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1022 AM MST MON APR 29 2013 ...STRONG WINDS AND LOW HUMIDITY WILL LIKELY PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF NORTHERN ARIZONA ON TUESDAY... .A DRY COLD FRONT WILL APPROACH ARIZONA ON TUESDAY BRINGING STRONG SOUTHWEST WINDS. WARM TEMPERATURES AND LOW RELATIVE HUMIDITY VALUES WILL CONTINUE. THUS CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR MUCH OF NORTHERN ARIZONA ON TUESDAY. AZZ104>117-138>140-300130- /O.CON.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1022 AM MST MON APR 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * TIMING...STRONG WINDS WILL DEVELOP BY LATE MORNING TUESDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
128 WWUS85 KFGZ 292140 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 240 PM MST MON APR 29 2013 ...STRONG WINDS AND LOW HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF NORTHERN ARIZONA ON TUESDAY... .A DRY COLD FRONT WILL APPROACH ARIZONA ON TUESDAY BRINGING STRONG SOUTHWEST WINDS. WARM TEMPERATURES AND LOW RELATIVE HUMIDITY VALUES WILL CONTINUE. THUS CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR MUCH OF NORTHERN ARIZONA ON TUESDAY. THE YAVAPAI COUNTY VALLEYS AND BASINS FORECAST ZONE HAS BEEN ADDED TO THE RED FLAG WARNING. AZZ137-301345- /O.EXA.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/ YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- 240 PM MST MON APR 29 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * TIMING...STRONG WINDS WILL DEVELOP BY LATE MORNING TUESDAY. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ104>117-138>140-301345- /O.CON.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 240 PM MST MON APR 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * TIMING...STRONG WINDS WILL DEVELOP BY LATE MORNING TUESDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
777 WWUS85 KFGZ 300956 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 256 AM MST TUE APR 30 2013 ...STRONG WINDS AND LOW HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF NORTHERN ARIZONA TODAY... .A DRY COLD FRONT WILL APPROACH ARIZONA TODAY BRINGING STRONG SOUTHWEST WINDS. WARM TEMPERATURES AND LOW RELATIVE HUMIDITY VALUES WILL CONTINUE. THUS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR MUCH OF NORTHERN ARIZONA FROM LATE THIS MORNING THROUGH THE EARLY EVENING HOURS. AZZ104>117-137>140-301800- /O.CON.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 256 AM MST TUE APR 30 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * TIMING...STRONG WINDS WILL DEVELOP BY LATE THIS MORNING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
144 WWUS85 KFGZ 301701 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1001 AM MST TUE APR 30 2013 ...STRONG WINDS AND LOW HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF NORTHERN ARIZONA TODAY... .SOUTHWEST WIND SPEEDS WERE INCREASING ACROSS NORTHERN ARIZONA THIS MORNING AS A DRY COLD FRONT APPROACHES THE AREA. WIND SPEEDS AND LOW RELATIVE HUMIDITIES WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING. AZZ104>117-137>140-010300- /O.CON.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1001 AM MST TUE APR 30 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * TIMING...STRONG WINDS FROM LATE THIS MORNING UNTIL 8 PM MST. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
329 WWUS85 KFGZ 010301 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 801 PM MST TUE APR 30 2013 AZZ104>117-137>140-010415- /O.EXP.KFGZ.FW.W.0003.000000T0000Z-130501T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 801 PM MST TUE APR 30 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS HAVE DECREASED BELOW CRITICAL LEVELS AT 8 PM MST...AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 28, 9:00 PM MST, 5 hours 20 minutes earlier.
Area forecast discussion, Apr 28, 9:00 PM MST, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 900 PM MST SUN APR 28 2013 .SYNOPSIS... HIGH PRESSURE WILL BUILD ACROSS THE SOUTHWEST THROUGH MONDAY BRINGING WARMER TEMPERATURES AND DRY CONDITIONS TO THE REGION. A DRY COLD FRONT WILL MOVE ACROSS ARIZONA BY MID-WEEK RESULTING IN COOLER TEMPERATURES AND STRONGER WINDS ON TUESDAY AHEAD OF THE FRONT. && .DISCUSSION... HIGH PRESSURE ACROSS THE SOUTHWEST REGION WILL PRODUCE THE VERY WARM TEMPERATURES THROUGH TUESDAY AND DRY HUMIDITY LEVELS. WINDS WILL BE LIGHT TO BREEZY THROUGH MONDAY. ON TUESDAY...A COLD FRONT APPROACHES ARIZONA FROM THE NORTH INCREASING OUR LOCAL PRESSURE GRADIENTS AND WIND SPEEDS. THESE STRONGER WINDS ALONG WITH DRY HUMIDITY LEVELS MAY CREATE CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH IS NOW IN EFFECT FOR TUESDAY OVER PORTIONS OF NORTHEASTERN ARIZONA. THIS FIRE WEATHER WATCH MAY NEED TO BE EXPANDED IN COVERAGE OVER THE NEXT 24 HOURS. WEDNESDAY THROUGH FRIDAY...THE DRY COLD FRONT WILL MOVE INTO ARIZONA ON WEDNESDAY WITH COLDER AIR CAUSING OUR HIGH TEMPERATURES TO FALL BY AROUND 10 DEGREES AS COMPARED TO TUESDAYS HIGH TEMPS. OUR ENSEMBLE FORECAST MODELS CONTINUE TO SHOW A HIGHER THAN NORMAL AMOUNT VARIABILITY WITH THE TEMPERATURE FORECAST FOR THIS TIME PERIOD. WHICH MEANS OUR TEMPERATURES MAY NEED TO BE ADJUSTED AS THIS TIME PERIOD GETS CLOSER. WHILE SOME CLOUDS WILL DEVELOP AS THE COLD FRONT PASSES THROUGH THERE WILL NOT BE ENOUGH MOISTURE FOR ANY MEASURABLE PRECIPITATION. OVERALL DRY CONDITIONS ARE EXPECTED TO LAST THROUGH AT LEAST FRIDAY OF NEXT WEEK. && .AVIATION... FOR THE 06Z PACKAGE...HIGH PRESSURE WILL PRODUCE VFR CONDITIONS AND CLEAR SKIES OVER THE NEXT 24 HOURS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER... LIGHT NORTHWESTERLY FLOW ALOFT WILL REMAIN OVER NORTHERN ARIZONA ON MONDAY. EXPECT VERY WARM WEATHER WITH LOW AFTERNOON RELATIVE HUMIDITY VALUES AND HAINES INDICES OF 6 ACROSS MUCH OF THE AREA. ON TUESDAY...A DRY COLD FRONT WILL APPROACH ARIZONA AND BRING INCREASING SOUTHWEST WINDS WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLY DEVELOPING. AS A RESULT...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY ACROSS MUCH OF NORTHEAST ARIZONA. WEDNESDAY THROUGH FRIDAY...THE DRY COLD FRONT SHOULD MOVE ACROSS NORTHEAST ARIZONA ON WEDNESDAY AND THURSDAY...WITH DAYTIME TEMPERATURES COOLING SEVERAL DEGREES AND BREEZY NORTH THEN NORTHEAST WINDS DEVELOPING. LIGHT WINDS AND WARMER TEMPERATURES WILL RETURN ON FRIDAY UNDER NORTHWEST FLOW. && .FGZ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR AZZ109>113-115-116-139-140. && PUBLIC.........BOHLIN AVIATION.......BOHLIN FIRE WEATHER...MCCOLLUM FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 28, 3:32 PM MST, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 332 PM MST SUN APR 28 2013 AZZ009>013-015-016-039-040-291400- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 332 PM MST SUN APR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON TUESDAY...A DRY COLD FRONT WILL APPROACH ARIZONA AND BRING INCREASING SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES...WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLY DEVELOPING. AS A RESULT...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY ACROSS MUCH OF NORTHEAST ARIZONA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KD
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 2:46 PM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.